Applied Mathematics

Volume 3, Issue 3 (March 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.83  Citations  

A Direct Derivation of the Exact Fisher Information Matrix for Bivariate Bessel Distribution of Type I

HTML  Download Download as PDF (Size: 139KB)  PP. 276-282  
DOI: 10.4236/am.2012.33043    4,533 Downloads   7,273 Views  

ABSTRACT

This paper deals with a direct derivation of Fisher’s information matrix for bivariate Bessel distribution of type I. Some tools for the numerical computation and some tabulations of the Fisher’s information matrix are provided.

Cite this paper

M. Kazemi and A. Nematollahi, "A Direct Derivation of the Exact Fisher Information Matrix for Bivariate Bessel Distribution of Type I," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 276-282. doi: 10.4236/am.2012.33043.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.